# SDR REXA2012051900748

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 24,132 hours, 20,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORANGE STRIP MISSING FROM EMERGENCY EXIT FLOOR STRIP LIGHT AT SEAT 1C.  REMOVED AND REPLACED ORANGE LIGHT STRIP AT ROW 1C IAW AMM 33-51-01.  OK FOR SERVICE.
